# SDR DHL2001804015

- Difficulty date: September 18, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Vapor Barrier
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1)   VAPOR BARRIER HAS TWO BROKE FASTNERS AT 10 OCLOCK POSITION.    2)   R&R FASTENERS PER DC8 SUPPLEMENTARY M/M REF 25-50-03.    STATUS: CLOSED
